# SDR DALA201910306272

- Difficulty date: October 24, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 87,096 hours, 10,291 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7003, L/P 6603924) EMERGENCY PATHWAY LIGHT AT 4C IS INOP. CORRECTIVE ACTION: FOUND ELECTRIC CONNECTOR DISCONNECTED. RECONNECTED CONNECTOR. OPS CHECK OK.
